# SDR 2007UALA05385

- Difficulty date: December 31, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 54,946 hours, 20,176 cycles
- Engine: Pwa PW2037
- Engine time: 49,107 hours, 18,206 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

DURING T/O ROLL BAD SMELL IN COCKPIT 30 SECONDS AFTER T/O POWER SET.  CEASED AFTER 3 MINUTES.
